No matter how many hours of sleep I get a night I am still tired. I am always falling asleep in class and have a horrible time waking up in the mornings. I have tried going to bed at 8, 9, and 10. My mom told me that 7 could be to early and I might get to much sleep. I got diagnosed with depression and am currently taking Effixor XR. I also take Lunesta to help me fall asleep at night as I also have problems in that area. I have tried energy drinks in the morning which do absolutely nothing. Even on the weekends when I sleep in I am still tired. I usually rush through my work so I can get some sleep before the next class which is starting to effect my grades. It is driving me crazy and I don't understand why it's happening. My doctor said that I need to get bloodtested but I have yet to. I was wondering if anyone has had this problem before and what you think the cause might be?
I am going through that exact same thing and when i read your post, i was hoping that they would have some suggestions. I am ALWAYS tired....and sad, and just really melancholy....no matter how good i have it, or how much sleep i get....whether the day is good or bad, it doesnt matter. Im exhausted through every single thing i do. Sometimes i can step outside of my body and realize whats going on, but it goes away, then i just cry it out, and it goes back into the same cycle. Im happy though, i think...well not happy, but i have nothing to be sad about really, you know? Does Effixor XR work? Lunesta? I can never sleep, and when i do, i wake up with a horrible headache and my whole body aches...did this happen to you?
possible the two meds are reacting with eachother - a common side affect of sleeping pills grogginess after and with the antidepressant which already mellow u out it could be enough. my suggestion is u stop one of them. - if u are stopping the sleeping pills find other ways to calm yourself down to prepare for bed like drinking tea, taking a bath or reading... good luck
Depression can cause fatigue, as can some meds. Did you have problems with fatigue before taking the meds and your depression? Maybe your doctor should evaluate you for a sleeping disorder, such as sleep apnea or narcolepsy?
I have not used Lunesta, but have used melatonin supplement to help me fall asleep, and this has been helpful for me. I take Adderall (adderrall) for ADHD during the day so that keeps me alert, without it I would be falling asleep. It is also used for narcolepsy, which I haven't been diagnosed with, but feel pretty sure I have....as I am very prone to falling asleep during movies, tv shows, plays, classes.
I used to rely on drinking large amounts of coffee to keep me going during the day, but have cut way back on coffee intake as it was making my anxiety worse. Try to keep a good pattern of sleep hygiene - a regular schedule for sleeping and don't change it radically during the weekend or you will throw your body off for the next week.
Get off effexor.. the stuff sucks..
sorry, but seen to many people go crazy on the stuff
look into 5 htp.. over the counter supplement w/few if any side effects..
Or try a gentler SSRI.. effexor is stimulating..but if you stop getting any quality sleep, you will just feel like hell all the time. And read all you can on the internet about Effexor, and don't take your doctor's word as gold..do your own research.
forgot you were taking Lunesta.. that makes a difference..if you stop taking that you will stop feeling groggy, you'll even feel overly revved up..but still smashed tired because you won't be sleeping without Lunesta..
these drugs are a vicous cycle, one helps the symptoms another drug and so on and so forth.
You need to stop taking them both..esp if it's early. and find something else.. just do your reading and be open to other treatment
I have taken Lunesta for about 6 months now (not every single night) and I love it!! It keeps me from waking up throughout the night and I seem to feel rested in the morning. (I have 5 daughters under the age of 10) so even I'm surprised!!!! I have started taking Wellbutrin XL (2 weeks now) and so far I do not notice much change--maybe a bit jittery and already some weight loss.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.